Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Chair at MIPT
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Frolov Sergei Anatol'evich
(recent publications)
| by years | scientific publications | by types |



   2021
1. Chantelle Esper, Sergey Frolov, “$T\overline{T}$ deformations of non-relativistic models”, JHEP, 2021:6 (2021), 101 , 34 pp.  mathnet  crossref  isi  scopus;

   2020
2. Sergey A. Frolov, “$T\overline T$ Deformation and the Light-Cone Gauge”, Proc. Steklov Inst. Math., 309 (2020), 107–126  mathnet  crossref  crossref  isi (cited: 13)  elib  scopus (cited: 14)
3. S. A. Frolov, “$T\bar{T}$, $\tilde{J}J$, $JT$ and $\tilde{J}T$ deformations”, J. Phys. A, 53:2 (2020), 25401 , 25401 pp.  mathnet  crossref  mathscinet  isi (cited: 16)  scopus (cited: 18);

   2017
4. Sergey Frolov, “Free field representation of the ZF algebra of the $SU(N)\times SU(N)$ PCF model”, J. Phys. A, 50:37 (2017), 374001 , 45 pp.  mathnet  crossref  isi (cited: 4)  scopus (cited: 3)

   2016
5. G. Arutyunov, S. Frolov, B. Hoare, R. Roiban, A. A. Tseytlin, “Scale invariance of the $\eta$-deformed $AdS_5\times S^5$ superstring, $T$-duality and modified type II equations”, Nuclear Phys. B, 903 (2016), 262–303  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 120)  elib  scopus (cited: 130)

   2014
6. S. Frolov, M. Heinze, G. Jorjadze, J. Plefka, “Static gauge and energy spectrum of single-mode strings in $\mathrm{AdS}_5\times \mathrm{S}^5$”, J. Phys. A, 47 (2014), 085401 , 20 pp.  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 12)  scopus (cited: 11)
7. G. Arutyunov, R. Borsato, S. Frolov, “$S$-matrix for strings on $\eta$-deformed $\mathrm{AdS_5\times S^5}$”, JHEP, 2014, no. 4, 2 , 23 pp.  mathnet  crossref  isi (cited: 101)  scopus (cited: 155)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2022